On the categories Sp(X) and Ban(X)
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 1, pp. 97-112.
@article{CTGDC_1983__24_1_97_0,
     author = {Seda, Anthony Karel},
     title = {On the categories $Sp(X)$ and $Ban(X)$},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {97--112},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {1},
     year = {1983},
     zbl = {0529.46058},
     mrnumber = {702722},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_1_97_0/}
}
TY  - JOUR
AU  - Seda, Anthony Karel
TI  - On the categories $Sp(X)$ and $Ban(X)$
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
DA  - 1983///
SP  - 97
EP  - 112
VL  - 24
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_1_97_0/
UR  - https://zbmath.org/?q=an%3A0529.46058
UR  - https://www.ams.org/mathscinet-getitem?mr=702722
LA  - en
ID  - CTGDC_1983__24_1_97_0
ER  - 
%0 Journal Article
%A Seda, Anthony Karel
%T On the categories $Sp(X)$ and $Ban(X)$
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 97-112
%V 24
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1983__24_1_97_0
Seda, Anthony Karel. On the categories $Sp(X)$ and $Ban(X)$. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 1, pp. 97-112. http://www.numdam.org/item/CTGDC_1983__24_1_97_0/

1 J.M.G. Fell, An extension of Mackey's method to Banach*-algebraic bundles, Memoirs A. M. S. 90 (1969). | Zbl

2 J.M.G. Fell, Induced representations and Banach*-algebraic bundles, Lecture Notes in Math. 582, Springer 1977). | MR | Zbl

3 I.M. James, General Topology over a base, Preprint, Oxford, 1981. | MR

4 J.W. Kitchen & D.A. Robbins, Gelfand representation of Banach modules, Preprint, Duke University, 1977. | MR

5 J.W. Pelletier & R. Rosebrugh, The category of Banach spaces in Sheaves, Cahiers Top. et Géom. Diff. XX- 4 (1979), 353 - 372. | Numdam | MR | Zbl

6 A.K. Seda, Banach bundles of continuous functions and an integral representation theorem, Trans. A. M. S. 270- 1 (1982), 327- 332. | MR | Zbl